MAUDE Adverse Event Report: STRYKER SPINE-US XIA DEFORMITY UNIPLANAR SCREW DIAM 5.5 X 35 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA DEFORMITY UNIPLANAR SCREW DIAM 5.5 X 35 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 48233535
Medical Device Problem Codes Material Separation (1562); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Status and location of the device is unknown.
 
Event or Problem Description
It was reported that the tulips of nine xia deformity uniplanar screws "released" post-operatively.Revision surgery has been performed.This report will capture the seventh of nine screws.
 
Additional Manufacturer Narrative
B5 was updated to reflect the additional information received.After evaluating x-ray provided, it is noted that not all 9 tulips disengaged as previously reported.Seven of the nine screws have no issue and were not returned.Tulip disengagement can be seen on x-ray in 2 screws and are captured in mfr report #0009617544-2021-00025 and 0009617544-2021-00032.There was no alleged issue with this screw.
 
Event or Problem Description
It was initially reported that the tulips of nine xia deformity uniplanar screws "released" post-operatively.However, upon additional information received, it was confirmed that this only happened to 2 screw tulips.Revision surgery was performed where the two screws were explanted.There was no alleged issue with this screw.

Brand Name
XIA DEFORMITY UNIPLANAR SCREW DIAM 5.5 X 35 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11396596
Report Number0009617544-2021-00030
Device Sequence Number14235952
Product Code NKB
UDI-Device Identifier07613327001020
UDI-Public07613327001020
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48233535
Device Catalogue Number48233535
Device Lot Number197556
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR